... then with only two pills left to take I started having severe joint pain and swelling and my doctor told me to stop it immediately. I am still in severe pain and all the blood work has come back negative testing for rheumatoid arthritis, Lupus, Lyme disease, etc.. I have read a lot of horror stories on the internet and I am just looking for support and answers, I am in such pain I cannot handle it anymore. I can't sleep, I am so grumpy with horrible headaches as well from the all the joint or tendon pain I am having. Does anyone have any answers that can help me. I heard most doctors don't want to admit you can have permanent damage or side effects from the drug, but I honestly think I do, none of the other items I was tested for came back positive. I go back to the doctor tomorrow, any suggestions and what I can ask for to help me deal with or diagnose this?
First have the doctor address the excruciating pain you are in. You have the right to be as pain free as possible until they get this figured out. If your doctor throws his hands up in the air and say"Sorry, nothing I can do." Fire him. But get the meds for pain first. You must have had a serious infection? If you still have the pamphlet that came with the Levaquin, read each and every line. If some of the side effects include what you are experiencing, it's not your doctors fault. Doctors are afraid of sue happy people. But you deserve the best medical care you can find. Starting with getting your pain under control! I really hope you find the answers today. If not, keep at it, and go over your doctors head and request a specialist, if he won't. Doctors work for Groups, not hospitals. Find out which Group this doctor is associated with and write to the Director (whom is also a doctor) and let him/her know what's going on. I sincerely hope you get this under control. Best wishes and hope you get that pain relief you obviously need!
I to had sever swelling and joint pain.My knees are worse then other places, the one knee had so much fluid I didn't see my knee cap. I had two pills to go. The doctor told me to stop taking it and give it 1 to 2 weeks for it to get out of my system. I am on week 3 and feel like I am crippled. I sleep badly hurts to sit with my knees down like in a chair. Having them up hurts after a while also. Motrin doesn't help and I have been nauseated at times from the pain. I to would love information... think I would like to have my sinus infection back instead of this.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2011 • 3 answers
Posted 12 Feb 2013 • 2 answers
Levofloxacin - I took levaquin I pill for 5 days on the 5th day I could not walk or do anything with
Posted 28 Oct 2013 • 2 answers
Posted 14 Apr 2014 • 1 answer
Posted 29 May 2014 • 2 answers